Our expert says:
I don't really know, but your prescribing doc needs to think about it. The Lexamil at night shouldn't cause anxiety in the morning, and the Urbanol is a sedative tranquillizer. IS this a new thing only starting after you began on the meds ? It doesn't sound as though you're working with a psychiatrist, but maybe a GP.
I don't recognize any value at all in the measuring of serotonin levels some doctors do, as it is not at all relevant to diagnosis or treatment. The symptoms of low blood sugar can feel very similar to anxiety.
If your anxiety-like symptoms arise in the Early morning, before breakfast, this might be the cause.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.